Difference schemes in discrete $L_2$-space for a class of problems with nonlinear boundary condition
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1985), pp. 31-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_10_a2,
author = {I. P. Gavriljuk and V. L. Makarov},
title = {Difference schemes in discrete $L_2$-space for a~class of problems with nonlinear boundary condition},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {31--38},
year = {1985},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_10_a2/}
}
TY - JOUR AU - I. P. Gavriljuk AU - V. L. Makarov TI - Difference schemes in discrete $L_2$-space for a class of problems with nonlinear boundary condition JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1985 SP - 31 EP - 38 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1985_10_a2/ LA - ru ID - IVM_1985_10_a2 ER -
%0 Journal Article %A I. P. Gavriljuk %A V. L. Makarov %T Difference schemes in discrete $L_2$-space for a class of problems with nonlinear boundary condition %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1985 %P 31-38 %N 10 %U http://geodesic.mathdoc.fr/item/IVM_1985_10_a2/ %G ru %F IVM_1985_10_a2
I. P. Gavriljuk; V. L. Makarov. Difference schemes in discrete $L_2$-space for a class of problems with nonlinear boundary condition. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1985), pp. 31-38. http://geodesic.mathdoc.fr/item/IVM_1985_10_a2/